On simply connected, 4-dimensional polyhedra.

J.H.C. Whitehead

Commentarii mathematici Helvetici (1949)

  • Volume: 22, page 48-92
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Whitehead, J.H.C.. "On simply connected, 4-dimensional polyhedra.." Commentarii mathematici Helvetici 22 (1949): 48-92. <http://eudml.org/doc/138957>.

author = {Whitehead, J.H.C.},
journal = {Commentarii mathematici Helvetici},
keywords = {Topology},
pages = {48-92},
title = {On simply connected, 4-dimensional polyhedra.},
url = {http://eudml.org/doc/138957},
volume = {22},
year = {1949},

AU - Whitehead, J.H.C.
TI - On simply connected, 4-dimensional polyhedra.
JO - Commentarii mathematici Helvetici
PY - 1949
VL - 22
SP - 48
EP - 92
KW - Topology
UR - http://eudml.org/doc/138957
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.